RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shmel'kin Alfred Lvovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17

Number of views:
This page:2024
Abstract pages:3963
Full texts:1612
References:163
Professor
Doctor of physico-mathematical sciences (1967)
E-mail:

http://www.mathnet.ru/eng/person19995
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219892

Publications in Math-Net.Ru
2004
1. A. L. Shmel'kin, A. V. Syrtsov, “On embeddings of some quotient algebras of free sums of Lie algebras”, Fundam. Prikl. Mat., 10:4 (2004),  235–241  mathnet  mathscinet  zmath; J. Math. Sci., 140:2 (2007), 340–344  scopus
1999
2. A. N. Krasilnikov, A. L. Shmel'kin, “Applications of the Magnus embedding in the theory of varieties of groups and Lie algebras”, Fundam. Prikl. Mat., 5:2 (1999),  493–502  mathnet  mathscinet  zmath
1989
3. A. Yu. Ol'shanskii, A. L. Shmel'kin, “Infinite groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 37 (1989),  5–113  mathnet  mathscinet  zmath
1978
4. A. L. Shmel'kin, “A connection between Lie algebras and groups”, Uspekhi Mat. Nauk, 33:3(201) (1978),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 177–178
1973
5. A. L. Šmel'kin, “Wreath products of Lie algebras, and their application in group theory”, Tr. Mosk. Mat. Obs., 29 (1973),  247–260  mathnet  mathscinet  zmath
1969
6. A. L. Shmel'kin, “On free products of groups”, Mat. Sb. (N.S.), 79(121):4(8) (1969),  616–620  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:4 (1969), 593–597
1968
7. A. L. Shmel'kin, “Solvable group varieties”, Dokl. Akad. Nauk SSSR, 178:2 (1968),  307–310  mathnet  mathscinet  zmath
1967
8. A. L. Shmel'kin, “On free polynilpotent groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1115–1132  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1065–1080
9. A. L. Shmel'kin, “A note to my paper “Wreath products and varieties of groups””, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  443–444  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 433–434
1966
10. A. L. Shmel'kin, “Free polynilpotent groups”, Dokl. Akad. Nauk SSSR, 169:5 (1966),  1024–1025  mathnet  mathscinet  zmath
11. A. L. Shmel'kin, “Abstract theory of infinite groups”, Itogi Nauki. Ser. Mat. Algebra. 1964, 1966,  47–82  mathnet  mathscinet  zmath
1965
12. A. L. Shmel'kin, “Wreath products and varieties of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965),  149–170  mathnet  mathscinet  zmath
1964
13. A. L. Shmel'kin, “Wreath products and varieties of groups”, Dokl. Akad. Nauk SSSR, 157:5 (1964),  1063–1065  mathnet  mathscinet  zmath
14. A. L. Shmel'kin, “Free polynilpotent groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  91–122  mathnet  mathscinet  zmath
1963
15. A. L. Shmel'kin, “Free polynilpotent groups”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  73–75  mathnet  mathscinet  zmath
16. A. L. Shmel'kin, “The semigroup of group varieties”, Dokl. Akad. Nauk SSSR, 149:3 (1963),  543–545  mathnet  mathscinet  zmath
1960
17. A. L. Shmel'kin, “On the theory of regular products of group”, Mat. Sb. (N.S.), 51(93):3 (1960),  277–292  mathnet  mathscinet  zmath

2014
18. V. N. Latyshev, A. V. Mikhalev, A. L. Shmel'kin, E. S. Golod, V. A. Artamonov, “85 years since the birth of Alexei Ivanovich Kostrikin”, Chebyshevskii Sb., 15:3 (2014),  141–145  mathnet
1976
19. P. S. Aleksandrov, L. A. Kaluzhnin, A. I. Kostrikin, A. L. Shmel'kin, “Oleg Nikolaevich Golovin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 31:4(190) (1976),  283–287  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:4 (1976), 221–225
1973
20. V. A. Andrunakievič, T. M. Baranovič, V. D. Belousov, S. D. Berman, L. M. Gluskin, O. N. Golovin, S. T. Zavalo, L. A. Kaluzhnin, B. I. Plotkin, L. E. Sadovskiĭ, L. A. Skornyakov, D. Souprounenko, L. N. Shevrin, A. L. Shmel'kin, “In memoriam Aleksandr Gennadievič Kuroš. (January 19, 1908 – May 18, 1971).”, Tr. Mosk. Mat. Obs., 29 (1973),  3–18  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019